Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On reductive group actions and fixed points

Author: Minhyong Kim
Journal: Proc. Amer. Math. Soc. 126 (1998), 3397-3400
MSC (1991): Primary 22E10
MathSciNet review: 1451815
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Among analytic actions of reductive groups on projective varieties, we characterize the algebraic ones by the existence of fixed points for one-parameter subgroups. This applies to the problem of lifting the action of a compact Lie group on a projective manifold to a line bundle.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22E10

Retrieve articles in all journals with MSC (1991): 22E10

Additional Information

Minhyong Kim
Affiliation: Department of Mathematics, University of Arizona, Tucson, Arizona 85721

Received by editor(s): August 21, 1992
Received by editor(s) in revised form: February 5, 1997
Communicated by: Eric M. Friedlander
Article copyright: © Copyright 1998 American Mathematical Society